3 doctors weighed in:
Naproxen 500 mg tabletsis it possible to have the chest pain side effects after only two days doasage?
3 doctors weighed in

Dr. Mario Matos-Cruz
Surgery - Thoracic
1 doctor agrees
In brief: YES
Acute coronary syndrome precipitated by non steroidal anti inflamatory drugs may occur anytime upon use of such agents.

In brief: YES
Acute coronary syndrome precipitated by non steroidal anti inflamatory drugs may occur anytime upon use of such agents.
Dr. Mario Matos-Cruz
Dr. Mario Matos-Cruz
Thank
Dr. Gutti Rao
Internal Medicine - Hospital-based practice
In brief: ? Chest pain
Naproxen should not cause chest pain .
Check with your doctor if you continue have chest pain.

In brief: ? Chest pain
Naproxen should not cause chest pain .
Check with your doctor if you continue have chest pain.
Dr. Gutti Rao
Dr. Gutti Rao
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors